0 of 9 questions completed
You have already completed the exam before. Hence you can not start it again.
Exam is loading…
You must sign in or sign up to start the exam.
You must first complete the following:
Time has elapsed
You will need to meet or exceed the 80% pass mark to obtain a certificate. Save the module to log it in your CPD Diary.
Enter your course reflection:
Enter your course outcomes:
Which of the following drugs have not been correctly matched with the most likely drug induced hyperthermia syndrome? (Select all that apply)
Which of the following are peripheral features of anticholinergic poisoning? (Select four answers)
Which of the syndromes associated with drug induced hyperthermia may be associated with drug withdrawal?
Which one of the following is not associated with neuroleptic malignant syndrome?
A patient is brought into the department by ambulance. He is unresponsive, tachycardic, sweating and hyperthermic. He is hypertonic, hyperreflexic with generalised muscular rigidity. Health records show that he is on treatment for both schizophrenia and depression.
Assuming this is drug induced hyperthermia, which investigation is most helpful in the diagnosis?
Which one of the following treatments has no role in drug induced hyperthermia?
A 64-year-old patient presents with delirium and is found to be tachycardic and hypertensive with a fever of 39.5°C. Systemic examination is unremarkable apart from increased tone and muscle rigidity. There is no other neurological abnormality.
Which one of the following of their medications does not need to be withheld?
Which one of the following antidotes should be stocked in areas where anaesthetic inductions may take place in case of the syndrome associated with anaesthetic induced hyperthermia?
An intravenous drug user is found collapsed at home. He has a temperature of 39.5°C, pulse 125, blood pressure 85/45 and respiratory rate 35. His GCS is 10, scoring motor 5, verbal 3 and eye 2; his pupils are normal size and reacting.
What is the treatment priority?